DOI 10.1016/j.jstrokecerebrovasdis.2019.01.030
Hemilingual Angioedema after Thrombolysis in a Patient on an Angiotensin II Receptor Blocker.
Аннотация
Orolingual angioedema (OLAE) is a rare adverse effect of alteplase. Previous studies have associated the occurrence of OLAE with thrombolysed patients maintained on angiotensin converting enzyme inhibitors. We report a case of a 60-year-old male presenting with hyperacute ischemic stroke developing hemilingual edema after thrombolysis. He was previously maintained on an angiotensin II receptor blocker (ARB), losartan. The swelling resolved over 2 days with immediate administration of intravenous steroids and antihistamine drugs. Our case is the third documented case of OLAE occurring in a thrombolysed patient concurrently taking an ARB. The presence of hemilingual edema in a post-thrombolysis patient maintained on losartan suggests a possible association between OLAE and ARBs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.